Open Access System for Information Sharing

Login Library

 

Article
Cited 20 time in webofscience Cited 23 time in scopus
Metadata Downloads

An improved robust delay-dependent stability criterion for genetic regulatory networks with interval time delays

Title
An improved robust delay-dependent stability criterion for genetic regulatory networks with interval time delays
Authors
Koo, JHJi, DHWon, SCPark, JH
Date Issued
Aug-2012
Publisher
ELSEVIER SCIENCE BV
Keywords
Genetic regulatory networks (GRN); Interval delay; Stability; Linear matrix inequality (LMI); VARYING DELAYS; SYSTEMS; UNCERTAINTIES; LOGIC
URI
http://oasis.postech.ac.kr/handle/2014.oak/16082
DOI
10.1016/J.CNSNS.2011.12.016
ISSN
1007-5704
Article Type
Article
Citation
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol. 17, no. 8, page. 3399 - 3405, 2012-08
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse